# SDR SWAA2023052544413

- Difficulty date: May 3, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N416WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32453
- Aircraft time: 70,967 hours, 42,001 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FORWARD CORNER THRESHOLD IS CRACKED<[01] WELDED CRACK ON AFT CARGO BAY FWD CORNER SCUFF PLATE USING ER4043 FILLER ROD LOT NUMBER 1131216 PER SRM 53-60-15-2R-1 REPAIR 1 PARAGRAPH 4.B. (2) AND (4) EQUIPMENT USED: WELDING MACHINE E10583; CAL DUE DATE 01/2024;[02] VERIFIED CORRECTIVE ACTION ITEM 1.;[03] PT INSPECTED AREA IAW SOPM 20-20-02.  NO CRACKS NOTED.  EQUIP USED:  -RADIOMETER ID: ATS2504-A; B; C CAL DUE: 05/23;[04] SANDED WELD REPAIR AREA PER SRM 53-60-15-2R-1 REPAIR 1 PARAGRAPH 4.B.(5);[05] VERIFIED CORRECTION ACTION ITEM 4 AND EFFECTIVITY AND APPLICABILITY.;[06] APPLIED CHEMICAL CONVERSION COATING AND PRIMER IAW SRM 53-60-15-2R-1 STEP 4. B. (6) (7);[07] VERIFIED CORRECTIVE ACTION 6.;[08] VERIFIED MEASUREMENTS TABLE.
